# SDR CA011030005

- Difficulty date: October 9, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 401B
- Aircraft time: 13,417 hours
- Engine: Cont TSIO520EB
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 082210045
- Condition: Cracked
- Location: Mlg
- Component: Wing Landing Ge, Cessna
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING RETRACTION OF GEAR AFTER TAKEOFF PILOT HEARD A BANG. UPON LANDING AT BASE THE AIRCRAFT WAS INSPECTED AND THE RT FORWARD GEAR DOOR HINGE BRACKET WAS FOUND TO BE CRACKED.
